Preprint 51/1998

Desingularization of a hyperelliptic curve associated with a doubly periodic Dirac potential

Spyridon Kamvissis

Contact the author: Please use for correspondence this email.
Submission date: 17. Nov. 1998
Pages: 8
published in: Bulletin of the Greek Mathematical Society, 46 (2002), p. 141-145 
Download full preprint: PDF (174 kB), PS ziped (102 kB)

Let (q(x), p(x)) be a doubly periodic Dirac potential; denote by L the lattice of its periods. The associated spectral curve is a (possibly singular) hyperelliptic covering of the elliptic curve C / L. We show that by varying L we can obtain a smooth spectral curve of the same genus.

18.10.2019, 02:10